# SDR FDEA201211123950

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N832263
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM AT BS 362 TO STA 395, LBL 64 HAS CORROSION.  CORROSION REMOVED IAW SRM 51-10-02, REV 107 AND FOUND OUT OF LIMIT IAW SRM 53-00-15, FIG 101 ALLOWABLE DAMAGE 1, REV   107.  NEW CREASE BEAM INNER CHORD FABRICATED IAW DWG 141N8322 SHT 3, REV G.  NEW CREASE BEAM INNER CHORD ANGLE INSTALLED IAW DWG 141N8322, SHT 1, REV K.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
